MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550350-28
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Vessel Or Plaque, Device Embedded In (1204); Embolism (1829); Foreign Body In Patient (2687)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The reported patient effect of embolism is listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use as a known patient effect of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in an unspecified vessel.Atherectomy was performed using a non-abbott device.The 3.5 x 28 mm xience sierra stent delivery system was then advanced.Resistance was noted at the target site and force was applied.The xience sierra stent dislodged and embolized to the left iliac artery.A balloon dilatation catheter was advanced to the dislodged stent, and inflated, crushing the stent to the vessel wall.Angiography noted that the stent appeared to be well crushed to the vessel wall.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10582893
Report Number2024168-2020-07990
Device Sequence Number1167853
Product Code NIQ
UDI-Device Identifier08717648227448
UDI-Public08717648227448
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2021
Device Model Number1550350-28
Device Catalogue Number1550350-28
Device Lot Number0060242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;